# SDR CA000606016

- Difficulty date: May 31, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drive Shaft
- Part number: 8971973
- Condition: Damaged
- Location: Oil Scav Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE ROTATING GROUP ROTATED TO AID IN ALIGNING FUEL PUMP INTERNAL SPLINES WITH EXTERNAL SPLINES OF DRIVE COUPLING. IT NOTED THAT DRIVE COUPLING NOT ROTATING WITH ENGINE ROTATING GROUP. UPON REMOVAL OF DIAPHRAGM ASSY, IT WAS NOTED THAT FWD OF SCAVENGE PUMP DRIVE SHAFT HAD MOVED INTO FWD OIL SCAVENGE PUMP P/N 865930-7 S/N 3P-20293 FAR ENOUGH TO ALLOW OIL PRESSURE PUMP DRIVEN GEAR TO BECOME UNCOUPLED FROM DRIVING GEAR. INSP OF OIL PRESSURE PUMP REVEALED THAT RING STOP & SPRING HAD NOT BEEN INST PUMP PURCHASED FROM HONEYWELL DATED 14 NOV99 IN OVERHAULED CONDITION. INSP OF SPLINED DRIVE SHAFT REVEALED RESTRICTING FLANGE HAD BEEN MANUFACTURED TO DIMENSION OF 0.499, RATHER THAN TYPICAL DIMENSION OF 0.710. SM.
